MAUDE Adverse Event Report: ARTHREX, INC. BIO DELIVERY CANNULA - TROCHANTERIC NAIL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BIO DELIVERY CANNULA - TROCHANTERIC NAIL; ORTHOPEDIC MANUAL SURG INSTR
Model Number BIO DELIVERY CANNULA - TROCHANTERIC NAIL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/17/2025, it was reported by a sales representative via (b)(4) that an abs-1094 bio delivery cannula-trochanteric nail had no laser line on long 3.2 wire.This was discovered during the case with no patient harm.Additional information per rep was received 10/13/25 that the workaround involved sequential reaming to approximate the appropriate lag screw size.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is not confirmed due to the lack of photographic evidence of the device.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to a manufacturing issue.

Brand Name
BIO DELIVERY CANNULA - TROCHANTERIC NAIL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23462751
Report Number1220246-2025-04972
Device Sequence Number15699013
Product Code LXH
UDI-Device Identifier00888867455870
UDI-Public(01)00888867455870(11)250501(17)300430(10)5056157413
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO DELIVERY CANNULA - TROCHANTERIC NAIL
Device Catalogue NumberABS-1094
Device Lot Number5056157413
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown